# SDR TRAX200600220

- Difficulty date: May 16, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,380 hours, 9,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BATT RIB CRACKED.    REPAIRED RT BATT RIB IAW R.E.O. 601R-57-51-046  (CLOSED)
